CE Tracker Virginia Fund Raising Institute July 2010 by HC12091320030

VIEWS: 0 PAGES: 1

									                                                                           CONTINUING EDUCATION
                                                                              POINTS TRACKER
Certified Fund Raising Executive
The credential for fundraising professionals

         CFRE International has developed this form as a way for you to quickly track (and keep in your files!) a record of
the continuing education sessions you have attended. Simply check the boxes next to the sessions you attended and, where
necessary, fill in the session title. At the end of the conference, add up the total number of hours. Keep this sheet and you
will be ready to complete your application form. All of the session slots listed are eligible for continuing education points
on your CFRE application for initial certification and/or recertification. Sessions not listed here are not eligible for
points.

Activity Organizer:              Virginia Fund Raising Institute
Title of Activity:               Virginia Fund Raising Institute 2010
Names of Presenter(s):           Various
Dates and Location:              26-27 July, 2010 – Glen Allen, VA

Date: Monday, 26 July, 2010                                             Building Your Team of Helpful and
Session: 12:00pm – 1:30pm (1.5 hrs)                                      Influential Donor Advisors
   Keynote – Charity on Trial – In the Court of                       Board Development and Engagement:
Public Opinion                                                           Rebalancing the Equation
Session: 2:00pm – 3:30pm (1.5 hrs)                                Session: 11:00am – 12:00pm (1 hrs)
  Breakouts                                                         Roundtable Discussions
     How to Incorporate Online Giving into Your                  Session: 12:00pm – 1:30pm (1.5 hrs)
        Annual Fund…And Track It!                                   The Giving Institute Study Review
     New Decade Donor                                            Session: 1:45pm – 3:15pm (1.5 hrs)
     Before Google, Of Whom Did You Ask                            Breakouts
        Questions? Embrace Technology: It Can                          Major Donors Evolve from Everywhere:
        Be Easy, Fun and Productive                                       The Newest Internet Tools for Relationship
     Building A Culture of Philanthropy                                  Building
Session: 3:45pm – 5:15pm (1.5 hrs)                                     Building a Comprehensive Prospect
  Breakouts                                                               Identification Program
    One: Planning and Managing Your Annual                            Fired Up Fundraising
       Campaign from One Document                                      The Collaborative Grant Application
    Four Simple Steps to Building Donor                                  Process: Rules of Engagement and Beyond
       Relationships and Fully Funding Your                            Giving USA: An Overview of the 2010 Data
       Mission Using Donor-Based Fundraising                              and What It Means to Your Fundraising
    Major Gifts and Stewardship: Ready, Set,                     Session: 3:30pm – 5:00pm (1.5 hrs)
       Jump…and Cool Down                                           Breakouts
    The Nonprofit Challenge; Integrating Ethics                      The Art of the Ask
       into the Purpose and Promise of Our                            Planned Giving
       Nation’s Charities                                             Dev Talk: Frick and Frack: The Heckler
                                                                         Brothers
Date: Tuesday, 27 July, 2010                                          Foundation Perspective: The Moving Target
Session: 9:00am – 10:30am (1.5 hrs)                                      of Effective Grantmaking
   Breakouts
    Successfully Navigating Support from
       Corporations and Foundations                               Total number of contact hours attended:
    Take Your Annual Fund to New Heights:                               ___________________
       Out of the Box Strategies to Help Catapult                 (number of contact hours = number of Education points)
       Your Fundraising Results
                                                                  *Be sure to add these hours to your online application*

								
To top